# SDR DALA2023102708859

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 51,206 hours, 24,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 4R KNUCKLE KNOCKER DOES NOT DEPLOY WHEN DOOR IS ARMED. CORRECTIVE ACTION: ADJUSTED 4R KNUCKLE KNOCKER - OPS NORMAL. (4372882)
